# SDR ABXA070322

- Difficulty date: September 20, 2007
- Submitted: September 26, 2007
- Operation: Air carrier
- Aircraft: N934AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47462
- Aircraft time: 54,322 hours, 48,768 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S CLEARVIEW WINDOW WOULD NOT OPEN.  ADJUSTED CAPTAIN'S CLEARVIEW WINDOW IAW DC9 MM 56-10-03-5.
